# SDR QXEA2025020400017

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 5,361 hours, 4,241 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005836PR
- Part serial: JAN244743
- Condition: Damaged
- Location: Zone 700
- Part time: 2,575 hours, 2,052 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE FOD FROM AIRPLANE FOUND BETWEEN #1 MLG TIRES ON POST FLIGHT. REMOVED FROM SERVICE. FOUND TO BE BOLT FROM #1 BRAKE, REMOVED AND REPLACED BRAKE. RETURNED TO SERVICE.
